# SDR DALA2019020600885

- Difficulty date: February 6, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3745B
- Make and model: Boeing 737832
- Aircraft serial: 32373
- Aircraft time: 60,355 hours, 22,027 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK EXTERNAL SKIN LOWER SURFACE BTW STAB STA 147.9 TO STAB STATION 157.1 AT RT HORIZONTAL STABILIZER. REPAIRED EXTERNAL SKIN LOWER SURFACE STAB STATION 147.9 TO STAB STATION 157.1 AT RT HORIZONTAL STABILIZER AS PER SRM 55-10-01 REPAIR 11.
